# SDR SIMA20241212001

- Difficulty date: December 12, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N274NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000779
- Aircraft time: 14,869 hours, 9,858 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FA FLASHLIGHT NOT WORKING AND NOT CHARGING. RAR FORWARD FA FLASHLIGHT IAW EMB 175 AMM 33-51-01. OPS CHECK GOOD.
